# SDR Q2SA20150921227

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 25,649 hours, 2,763 cycles
- Engine: Ge GE90110B1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 240606060120
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD PRESSURE SYS C, HYD QTY LOW SYS C: FOUND NR 12 BRAKE LINE LEAKING.  INSTALLED TEMPORARY FLEX LINE ON NR 12 BRAKE IAW AMM 20-10-10.  OPS AND LEAK CHECK GOOD IAW AMM 29-11-00.
